Would you have Hives when you have Cellulitis?
Summary: Hives is reported only by a few people with Cellulitis. We study people who have Hives and Cellulitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a support group for people who have Cellulitis and Hives >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Cellulitis (infection under the skin) can be treated by Cephalexin, Keflex, Clindamycin Hydrochloride, Bactrim, Cipro. (latest reports from 23,955 Cellulitis patients)
Hives has been reported by people with high blood pressure, depression, high blood cholesterol, stress and anxiety, attention deficit hyperactivity disorder. (latest reports from 1,055 Hives patients)
On May, 18, 2015: 1 people who has cellulitis and Hives is studied.
Gender of people who have cellulitis and experienced Hives * :
Age of people who have cellulitis and experienced Hives * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Bactrim (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of cellulitis and hives on
Do you have Cellulitis and Hives?
You are not alone! Join a support group on :
- support group for people who have Hives and Cellulitis
- support group for people who have Cellulitis
- support group for people who have Hives
Recent conversations of related support groups:
Browse all Cellulitis symptoms:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Urticaria, angioedema due to gluten sensitivity
I was suffering from hives on my arms, legs, chest, abdomen and occasional angioedema for the the last 18 months. The symptoms used to subside within half an hour after taking anti-allergy tablet. To detect the cause of allergy, I stopped eating shell fish for 4 - 5 weeks and then nuts for the same ...
- Hives three weeks on cymbalta, left but returned a month later
hives three weeks after starting, gone several days after stopping, back (with a vengeance)a month later. have fibromyalgia, depression -- take synthroid
- Is celebrex like benadryl
is Celebrex like Benadryl
- Was on flucloxicillan for cellulitis large toe now have tingling sensation and occasional throb also still a bit swollen do i need more anti-biotics?
Recently had Cellulitis otherwise normally healhy 50 year old Woman. Taken in bottom of left toe. Was on Flucloxicillan and redness reduced. However left with a tingling sensation,still the occassional throb and a little swollen. Do I need more Anti biotics?
- Low dose of hydroxyzine 20mg daily
is tardive dyskinesia at low doses of hydroxyzine 20mg daily rare or not happened
More questions for: Cellulitis, Hives
You may be interested at these reviews (Write a review):
- Gnc hair skin and nails gave me a severe rash and hives
I've been using GNC Hair Skin and Nails tablets for about a month and I burst out in a severe rash and hives on my hands, arms and neck. My hair didn't grow much of a difference and my nails, though they were stronger,kept breaking after a few weeks.I discontinued taking the tablets about a week now ...
- Allergic to ivp dye bad reaction to pyridium
I am allergic to IVP dye (Iodine) I had discovered this over 20 years ago when I had kidney stones and was injected with the IVP. I was asked beforehand if I was allergic to shellfish and told them I didn't know since at the time I had never eaten seafood. After the injected me and walked out of the ...
More reviews for: Cellulitis, Hives
Comments from related studies:
From this study (3 days ago):
I only used the probiotic brand named "Culterelle" for one dose. 7 hours later I broke out in severe hives. I also had rubbed my hands on some carpet in a store which left my hands feeling like they had a film on them and one hour later the hives started. They were only on my arms and neck.
From this study (2 weeks ago):
I was diagnosed after a routine diabetes checkup with my PCP, who is a specialist in internal medicine. He referred me to a urologist, who confirmed the kidney stones. The urologist prescribed ciprofloxin and tamsulosin. At the same time, my PCP prescribed farxiga to help control my A1c. About 10 days later, I started breaking out in a rash with very large, painful wheals on my legs, arms, neck and buttocks. I first day my PCP, since this is also an adverse side effect of Farxiga, as listed on their PI sheet. I was taken off Farxiga, and issued resolved itself for a few days. 3 days later, this same rash recurred. I called the urologist. Since I ran out of my prescription of ciprofloxin, it was concluded that the tamsulosin was the issue. The urologist stopped the dosage, but never made any notes on my chart regarding this reaction.
The urologist also decided the my kidney stones were too large to dissolve with medication, and I was referred to the surgeon on staff in this practice. We discussed the options for surgery, and I opted for laser lithotripsy. The surgeon then prescribed tamsulosin, as well as urocit-k, since further bloodwork from the lab showed I had a low potassium level, as well as low creatinine levels. This occurred 1 week before my surgery, after having a cystoscope exam. The rash returned with the large wheals on my arms and legs, as well as my buttocks. When I reported to the hospital for surgery, the nurse commented on the condition of my legs. I did not say anything, as the anesthesia was beginning to take effect. The stones were removed, and a stent was placed in my bladder.
8 days after the surgery, and I still was not feeling well, not having any type of appetite. I started noticing several, small red dots appearing over 80% of my body. I drove myself to the nearest emergency room. The attending physician ran some tests, and determined I was having a severe reaction to tamsulosin and urocit-k. I was taken off both prescriptions, and prescribed vistaril and famotidine and was sent home.
I was still not recovering very well, and was getting weaker. Roughly 1 week after my visit to the ER, I had the stent removed, and I notified this surgeon, IN NO UNCERTAIN TERMS, that I made a visit to the ER with a severe reaction to tamsulosin and Urocit-K. It was then I found out the urologist NEVER made a note on my record about the tamsulosin allergy.
4 days after that incident, I got up, went to the bathroom, and discovered blood in my stool. This caused my to call 911, and requested the ambulance to transport me to the ER where I was previously admitted. I was admitted to ICU, and my PCP partner, who as in the same group practice as my PCP, ordered a colonoscopy, as soon as I was stable and could be released from ICU. The colonoscopy was performed, and the gastroenterologist determined it was definitely ischemic colitis, caused by the adverse reaction to tamsulosin and urocit-k
From this study (1 month ago):
rash is spreading. Started on thighs and now involves everywhere but face. raised red bumps. Some with what looks like pimples/white heads. Not relieved by antihistamines. very itchy.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.